# SDR AALA202211223610

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 942-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND FLOOR SUPPORT LOCATED FROM BS 942 TO BS 967 AT RBL 24. REPLACED FLOOR SUPPORT PER SRM 51-10-02-0G.
